Osaka Journal of Mathematics

Proper boundary points of the spectrum

Martin Schechter

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 12, Number 1 (1975), 41-44.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200757726

Mathematical Reviews number (MathSciNet)
MR0370221

Zentralblatt MATH identifier
0302.47001

Subjects
Primary: 47A10: Spectrum, resolvent

Citation

Schechter, Martin. Proper boundary points of the spectrum. Osaka J. Math. 12 (1975), no. 1, 41--44. https://projecteuclid.org/euclid.ojm/1200757726


Export citation